Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6467
Title: A global version of a linear Goursat problem
Authors: Gronau, D.
Issue Date: 1978
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: D. Gronau, "A global version of a linear Goursat problem", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 10 (1978), pp. 41-47.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
10 (1978)
Abstract: 
Si dà una semplice dimostrazione d'esistenza ed unicità di soluzioni
per un'equazione differenziale
\[
\overset{m}{\underset{\mu=0}{\sum}}\quad\overset{n}{\underset{\upsilon=0}{\sum}}\mathit{a_{\mu\upsilon}\textrm{(z}}_{1},z_{2})\mathit{D_{\textrm{1}}^{\mu}}\mathit{D_{\textrm{2}}^{\upsilon}}\mathit{w+b}(z_{1},z_{2})=0
\]
in due variabili complesse con opportuni coefficienti analitici.

We give a simple proof of existence and uniqueness of solutions for
a differential equation.
\[
\overset{m}{\underset{\mu=0}{\sum}}\quad\overset{n}{\underset{\upsilon=0}{\sum}}\mathit{a_{\mu\upsilon}\textrm{(z}}_{1},z_{2})\mathit{D_{\textrm{1}}^{\mu}}\mathit{D_{\textrm{2}}^{\upsilon}}\mathit{w+b}(z_{1},z_{2})=0
\]
in two complex variables with suitable analytic coefficients.
Type: Article
URI: http://hdl.handle.net/10077/6467
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.10 (1978)

Files in This Item:
File Description SizeFormat
GronauRendMat10.pdf385.6 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

447
checked on Nov 30, 2020

Download(s) 5

252
checked on Nov 30, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.